Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/98275
Title: Corrected empirical likelihood inference for right-censored partially linear single-index model
Authors: Huang, Zhensheng.
Pang, Zhen.
Keywords: DRNTU::Science::Mathematics
Issue Date: 2011
Source: Huang, Z., & Pang, Z. (2011). Corrected empirical likelihood inference for right-censored partially linear single-index model. Journal of multivariate analysis, 105(1), 276-284.
Series/Report no.: Journal of multivariate analysis
Abstract: This article deals with the inference on a right-censored partially linear single-index model (RCPLSIM). The main focus is the local empirical likelihood-based inference on the nonparametric part in RCPLSIM. With a synthetic data approach, an empirical log-likelihood ratio statistic for the nonparametric part is defined and it is shown that its limiting distribution is not a central chi-squared distribution. To increase the accuracy of the confidence interval, we also propose a corrected empirical log-likelihood ratio statistic for the nonparametric function. The resulting statistic is proved to follow a standard chi-squared limiting distribution. Simulation studies are undertaken to assess the finite sample performance of the proposed confidence intervals. A real example is also considered.
URI: https://hdl.handle.net/10356/98275
http://hdl.handle.net/10220/17188
ISSN: 0047-259X
DOI: 10.1016/j.jmva.2011.10.002
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.